Alert archive / Texas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 237, NWS Fort Worth, TX

May 27, 2016Ellis County, Hill County, Johnson County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at May 27, 2016, 4:13 AM CDT for Ellis County, Hill County, Johnson County, Texas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 27, 2016, 4:13 AM CDT (09:13 UTC)
Expired
May 27, 2016, 5:15 AM CDT
In force
62 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
0.75 in
Wind
65.0 mph

Counties Ellis County, TX, Hill County, TX, Johnson County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 40 km from the middle of the area, began a volume at 09:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 9.2 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2016-05-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 301 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2016-05-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 85 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
301 J/kg
Mixed-layer CIN
-307 J/kg
Mixed-layer LCL
1278 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
85 m²/s²
0-3 km storm-relative helicity
100 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS54 KFWD 270913
SVRFWD
TXC139-217-251-271015-
/O.NEW.KFWD.SV.W.0237.160527T0913Z-160527T1015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
413 AM CDT FRI MAY 27 2016

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  NORTHWESTERN HILL COUNTY IN CENTRAL TEXAS...

* UNTIL 515 AM CDT

* AT 413 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 8 MILES NORTHWEST OF GODLEY TO NEAR CLEBURNE STATE
  PARK...MOVING EAST AT 55 MPH.

  HAZARD...65 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* SEVERE THUNDERSTORMS WILL BE NEAR...
  BLUM AROUND 425 AM CDT. 
  BURLESON...JOSHUA AND CROSS TIMBER AROUND 430 AM CDT. 
  COVINGTON AROUND 435 AM CDT. 
  GRANDVIEW AROUND 440 AM CDT. 
  MANSFIELD AND ITASCA AROUND 445 AM CDT. 
  CEDAR HILL...MIDLOTHIAN AND MAYPEARL AROUND 455 AM CDT. 
  GLENN HEIGHTS...OVILLA AND ITALY AROUND 500 AM CDT. 
  LANCASTER AND RED OAK AROUND 505 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RIO
VISTA...BRIAROAKS...PECAN HILL AND GARRETT.

THIS INCLUDES THE FOLLOWING INTERSTATES...
 INTERSTATE 35W BETWEEN MILE MARKERS 7 AND 37.
 INTERSTATE 35E BETWEEN MILE MARKERS 385 AND 411.
 INTERSTATE 45 BETWEEN MILE MARKERS 245 AND 266.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION GET INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING CAN KILL.

&&

LAT...LON 3216 9702 3211 9746 3213 9750 3215 9747
      3217 9747 3216 9751 3213 9751 3215 9757
      3218 9757 3218 9760 3220 9759 3220 9761
      3255 9761 3255 9654 3229 9645
TIME...MOT...LOC 0913Z 261DEG 47KT 3255 9760 3221 9761 

HAIL...0.75IN
WIND...65MPH
 
$$

58
3 follow-up statements
633 
WWUS54 KFWD 270939
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
439 AM CDT FRI MAY 27 2016

TXC139-217-251-271015-
/O.CON.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-HILL TX-
439 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ELLIS...JOHNSON AND NORTHWESTERN HILL COUNTIES...

AT 439 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR BURLESON TO NEAR COVINGTON...MOVING EAST AT 45
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  ITASCA AND GRANDVIEW AROUND 445 AM CDT. 
  MANSFIELD AROUND 455 AM CDT. 
  MAYPEARL AROUND 500 AM CDT. 
  CEDAR HILL AND ITALY AROUND 505 AM CDT. 
  MIDLOTHIAN AND OVILLA AROUND 510 AM CDT. 
  LANCASTER...GLENN HEIGHTS...RED OAK...OAK LEAF AND BARDWELL AROUND 
  515 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE RIO
VISTA...BRIAROAKS...PECAN HILL AND GARRETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3216 9702 3211 9746 3213 9750 3215 9747
      3217 9747 3216 9751 3213 9751 3215 9757
      3218 9757 3218 9760 3220 9759 3220 9761
      3255 9761 3255 9654 3229 9645
TIME...MOT...LOC 0939Z 261DEG 38KT 3256 9731 3223 9725 

HAIL...0.75IN
WIND...60MPH
 
$$

58
834 
WWUS54 KFWD 270958
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
458 AM CDT FRI MAY 27 2016

TXC217-271006-
/O.CAN.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
HILL TX-
458 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN HILL COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
      3229 9645
TIME...MOT...LOC 0956Z 263DEG 50KT 3256 9705 3226 9700 

$$

TXC139-251-271015-
/O.CON.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-
458 AM CDT FRI MAY 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 AM CDT
FOR ELLIS AND NORTHEASTERN JOHNSON COUNTIES...

AT 456 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MANSFIELD TO NEAR MAYPEARL...MOVING EAST AT 50
MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

THESE SEVERE STORMS WILL BE NEAR...
  CEDAR HILL AND ITALY AROUND 500 AM CDT. 
  OVILLA AND OAK LEAF AROUND 505 AM CDT. 
  LANCASTER...WAXAHACHIE...GLENN HEIGHTS AND RED OAK AROUND 510 AM 
  CDT. 
  FERRIS...BARDWELL AND ALMA AROUND 515 AM CDT. 

OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE PECAN
HILL AND GARRETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION STAY INSIDE A STURDY STRUCTURE AND KEEP AWAY FROM
WINDOWS.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IMMEDIATELY. LIGHTNING CAN KILL.

&&

LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
      3229 9645
TIME...MOT...LOC 0956Z 263DEG 50KT 3256 9705 3226 9700 

HAIL...0.75IN
WIND...60MPH
 
$$

58
041 
WWUS54 KFWD 271012
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
512 AM CDT FRI MAY 27 2016

TXC139-251-271017-
/O.EXP.KFWD.SV.W.0237.000000T0000Z-160527T1015Z/
ELLIS TX-JOHNSON TX-
512 AM CDT FRI MAY 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR ELLIS AND NORTHEASTERN JOHNSON
COUNTIES WILL EXPIRE AT 515 AM CDT...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3216 9701 3226 9709 3255 9714 3255 9654
      3229 9645
TIME...MOT...LOC 1006Z 261DEG 47KT 3256 9705 3226 9700 

$$

58

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:27 AM CDT, 46 minutes earlier.

Area forecast discussion, May 27, 3:27 AM CDT, 46 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
327 AM CDT FRI MAY 27 2016

.DISCUSSION...
Our first wave of showers and thunderstorms has moved east of the
I-35 corridor early this morning. This activity continues to
weaken as it outruns the stronger upper forcing and its low-level
moisture intake becomes interrupted by the thunderstorms located
further to the south near the I-10 corridor. A wake low from this
MCS has begun to produce wind gusts of 30 to 40 mph in areas
behind the precipitation shield, and would expect this trend to
continue through the next couple hours.

The next wave of convection has taken shape to our west and has
already moved into our western counties from Jacksboro to Cisco
as of 3am. These storms are being fueled by the low-level jet and
associated intense moisture transport underneath a plume of steep
lapse rates aloft. Much like the first wave, this second MCS will
have essentially unlimited moisture to feed on as it moves
eastward and affects a large portion of North and Central Texas
this morning.

Despite previous convection, a favorable environment for
convection remains in place across the region with MUCAPE of
2000-3000 J/kg still in place. A capping inversion is in place
and this system is primarily elevated, but getting a good handle
on the strength of the cap has been a challenge. Some areas may
manage to see strong wind gusts from embedded bowing segments this
morning if any of the more intense winds are able to make it down
to the surface. DYX radar was showing some 40 to 50 kt winds in
the lowest 2500 ft as the line passed through the RDA location,
but reported gusts at the surface have been considerably less.
Otherwise, some small hail will will be possible with the most
intense updrafts. Overall, the severe threat with this morning's
MCS seems quite low at this time. This system should affect the
I-35 corridor for the morning commute, between 5 and 8am, and will
impact our eastern areas through mid-morning.

Flooding continues to be the primary concern this morning as the
aforementioned moisture transport has resulted in PW values of
1.6-1.9in across the area which are around +2SD above normal. All
thunderstorms will continue to be efficient rainfall producers and
flash flooding is likely wherever cell training occurs. Do not
plan to expand the Flash Flood Watch at this time with the highest
flood threat still expected to be primarily across Central TX,
although isolated flooding issues are possible outside of the
Watch today.

After our morning MCS rolls through some clearing may occur by
late morning or early afternoon. With the main trough axis still
positioned to our west, there should still be some large-scale
ascent over our region. The dynamic lift from the approaching
shortwave will probably need to contend with residual subsidence
from our morning complex, which may act to inhibit the amount of
lift in our area later today. In the wake of this morning's MCS,
skies may go broken to scattered or even mostly sunny in a few
spots by late morning or early afternoon. Would expect daytime
heating to be sufficient to allow the atmosphere to recover and
become increasingly unstable again by early this afternoon.
Redevelopment of isolated to scattered thunderstorms will be
possible essentially area-wide, especially during peak heating
today. If they are able to develop, buoyancy and shear will be
sufficient for some strong to severe storms which would pose a
wind, hail, and tornado threat. The shortwave should depart the
area this evening and any remaining activity should taper off from
west to east by tonight.

While large-scale subsidence due to upper ridging should dominate
the region on Saturday, ample instability from continued gulf
moisture transport combined with daytime heating with clearing
skies will still be of concern. Coarser models have been depicting
a weakness aloft across southern/Central TX on Saturday afternoon
which may allow some storms to develop across parts of our Central
TX counties at a minimum. Have maintained low PoPs with very
little coverage expected from any activity on Saturday. Slight
chances for thunderstorms will continue on Sunday as weak ridging
aloft is replaced by broad troughiness over the western CONUS, but
this should not be enough to completely ruin any outdoor holiday
weekend plans.

Greater rain chances return to the forecast on Monday, Memorial
Day, as a deeper trough nears the area and an upper jet noses into
the region. Some guidance has been persistently developing an MCS
in the TX Panhandle on Sunday evening and rolling it through our
area Sunday night and Monday morning. This seems like a reasonable
solution, but we'll have to see how the hi-res guidance handles
the evolution once this is within the forecast time range.

A slow-evolving weather pattern for the rest of next week means
that there will be chances for showers and storms every single day
with a cloudy and rainy start to the month of June. Extended
guidance continues to show a weak front entering TX around midweek
and then stalling this feature through Central TX. This would only
act to increase our rain chances through the end of the week
should this solution materialize. It is still far into the
forecast to assess severe weather potential, but limited shear may
act to preclude a widespread severe weather threat, especially
towards the end of the week.

-Stalley

&&

.AVIATION...
/ISSUED 1222 AM CDT FRI MAY 27 2016/
Widespread convective weather extends from Kansas to Central Texas
in association with the impressive looking upper trough over
CO/NM. The line of storms which raked the Dallas-Fort Worth area
has weakened. However, good lift associated with the upper trough
continues to overspread the area in waves, an we continue to see
training thunderstorms between the DFW and Waco areas. The latest
TAF set will include a TEMPO for ts at KACT through 09z to
account for the southward shifting line of storms. Thunder in the
Metroplex should cease in another hour or two.

The HRRR advertises another round of convection prior to sunrise
as the next impulse rotates across the region. This is certainly
possible as we are seeing additional thunderstorms develop over
west-central TX. Chances are that this activity would remain more
isolated in nature due to the atmosphere being so worked over
from this evening's storms.

Other guidance such as the Texas Tech WRF are indicating that
tonight's activity will shift east of the region by sunrise, and
that additional storms will be possible again by Friday afternoon
as the trough shifts into the Plains. We will also have peak
heating going for us at this time, so another VCTS has been added
to all areas for Friday afternoon. These storms should move east
of the area around midnight tomorrow night as the upper trough
axis shifts east of the Plains.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    83  71  88  71  85 /  80  30  20  20  20
Waco                85  71  88  70  85 /  70  30  20  30  20
Paris               79  68  86  69  85 /  70  40  30  10  20
Denton              82  68  87  68  84 /  70  30  20  20  20
McKinney            80  69  87  69  85 /  80  30  20  20  20
Dallas              83  72  89  72  87 /  80  30  20  20  20
Terrell             81  70  88  70  85 /  80  30  20  20  20
Corsicana           83  71  88  70  85 /  80  30  30  20  20
Temple              85  70  87  70  83 /  60  30  30  30  20
Mineral Wells       85  67  88  69  84 /  50  20  10  20  20

&&

.FWD Watches/Warnings/Advisories...
Flash Flood Watch through this afternoon for TXZ135-142>148-
156>162-174-175.

&&
Hazardous weather outlook, May 26, 3:43 PM CDT, 12 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
343 PM CDT THU MAY 26 2016

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-271300-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
343 PM CDT THU MAY 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
AND OVERNIGHT ACROSS ALL OF NORTH AND CENTRAL TEXAS. SEVERE
THUNDERSTORMS WILL BE POSSIBLE WITH THE GREATEST THREAT WEST OF
INTERSTATE 35. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY
HAZARDS...BUT A LOW TORNADO THREAT WILL ALSO EXIST AS VERTICAL
WIND SHEAR CONTINUES TO INCREASE.

WITH DEEP MOISTURE IN PLACE ACROSS THE REGION...FLASH FLOODING
IS POSSIBLE WITH THE HIGHEST RISK SOUTH AND EAST OF A LINE FROM
GOLDTHWAITE TO HILLSBORO TO ATHENS...WHERE A FLASH FLOOD WATCH
IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY
ALTHOUGH TEMPORARY LULLS IN HEAVY RAINFALL ARE POSSIBLE WITH A
CONTINUED RISK FOR FLASH FLOODING...ESPECIALLY SOUTH AND EAST OF A
LINE FROM GOLDTHWAITE TO HILLSBORO TO ATHENS. SEVERE STORMS ARE
ALSO POSSIBLE DURING THIS TIME. THE MAIN HAZARDS WILL BE LARGE
HAIL AND DAMAGING WINDS...BUT THE RISK FOR A FEW TORNADOES CANNOT
BE RULED OUT. STORM CHANCES WILL DECREASE FROM WEST TO EAST
FRIDAY EVENING.

SLIGHT THUNDERSTORM CHANCES WILL LINGER ON SATURDAY AND SUNDAY...AND
THE UNSETTLED WEATHER PATTERN WILL CONTINUE INTO NEXT WEEK. THERE
WILL BE A CHANCE OF THUNDERSTORMS MONDAY THROUGH WEDNESDAY...WITH
MEMORIAL DAY THE MAIN FOCUS DURING THE PERIOD.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON THROUGH
TONIGHT MAINLY WEST OF I-35.

CARLAW

In the hours before

Local storm report, May 27, 1:04 AM CDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTION
NATIONAL WEATHER SERVICE FORT WORTH TX
104 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLASH FLOOD      COMANCHE                31.90N  98.62W
05/26/2016                   COMANCHE           TX   LAW ENFORCEMENT

            DATE CORRECTED. DELAYED REPORT---SEVERAL COUNTY AND FM
            ROADS CLOSED DUE TO FLOODING. CR WITH WATER COVERING
            THE ROAD SURFACE INCLUDE CR409...FM587...CR419...FM1689.
Special weather statement, May 27, 1:07 AM CDT, 3 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
107 AM CDT FRI MAY 27 2016

TXZ115-270630-
STEPHENS TX-
107 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR STEPHENS COUNTY UNTIL 130 AM
CDT...

AT 107 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BRECKENRIDGE...MOVING NORTHEAST AT 35 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BRECKENRIDGE...NECESSITY...GUNSIGHT...CRYSTAL FALLS AND US-
180 NEAR THE SHACKELFORD-STEPHENS COUNTY LINE.

LAT...LON 3295 9910 3296 9875 3295 9858 3252 9858
      3252 9910
TIME...MOT...LOC 0607Z 244DEG 29KT 3268 9897

30
Local storm report, May 27, 1:17 AM CDT, 2 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
117 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      CLIFTON                 31.78N  97.58W
05/27/2016                   BOSQUE             TX   EMERGENCY MNGR

            SEVERAL ROADS BETWEEN CLIFTON AND MERIDIAN DUE TO HIGH
            WATER.
Local storm report, May 27, 1:20 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
120 AM CDT FRI MAY 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 AM     FLASH FLOOD      CRANFILLS GAP           31.77N  97.83W
05/27/2016                   BOSQUE             TX   EMERGENCY MNGR

            EVERY COUNTY ROAD THAT CROSSES MERIDIAN...BEE AND NIELS
            CREEKS ARE CLOSED AT THOSE CROSSINGS
Special weather statement, May 27, 2:21 AM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
221 AM CDT FRI MAY 27 2016

TXZ129-270815-
EASTLAND TX-
221 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EASTLAND COUNTY UNTIL 315 AM
CDT...

AT 220 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BAIRD...MOVING EAST AT 50 MPH.

WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN...RISING STAR AND CARBON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. SEEK
A SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3251 9911 3251 9847 3230 9848 3208 9893
      3208 9912
TIME...MOT...LOC 0720Z 265DEG 41KT 3238 9930

30
Special weather statement, May 27, 3:10 AM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
310 AM CDT FRI MAY 27 2016

TXZ129-130-141-270900-
COMANCHE TX-EASTLAND TX-ERATH TX-
310 AM CDT FRI MAY 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COMANCHE...
NORTHEASTERN EASTLAND AND NORTHWESTERN ERATH COUNTIES UNTIL 400 AM
CDT...

AT 310 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RANGER...MOVING EAST AT 50 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
STEPHENVILLE...RANGER...GORMAN...MORGAN MILL AND HUCKABAY.

LAT...LON 3249 9875 3251 9818 3251 9807 3245 9804
      3218 9803 3218 9876
TIME...MOT...LOC 0810Z 267DEG 44KT 3241 9865

58

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 7:19 PM CDTSevere Thunderstorm WarningFWDEastland, Stephens71 min
May 26, 7:41 PM CDTSpecial Weather StatementFWDEastland34 min
May 26, 7:45 PM CDTTornado WarningFWDEastland, Stephens45 min
May 26, 7:58 PM CDTSevere Thunderstorm WarningFWDComanche, Eastland62 min
May 26, 8:29 PM CDTSevere Thunderstorm WarningFWDEastland, Palo Pinto, Stephens61 min
May 26, 8:38 PM CDTTornado WarningFWDComanche37 min
May 26, 8:47 PM CDTFlash Flood WarningFWDComanche, Eastland5 hr
May 26, 8:58 PM CDTSevere Thunderstorm WarningFWDComanche, Erath62 min
May 26, 9:00 PM CDTAreal Flood AdvisoryFWDStephens3 hr
May 26, 9:11 PM CDTSevere Thunderstorm WarningFWDErath, Palo Pinto64 min
May 26, 9:22 PM CDTSevere Thunderstorm WarningFWDErath53 min
May 26, 9:36 PM CDTAreal Flood AdvisoryFWDErath, Palo Pinto3 hr
May 26, 9:39 PM CDTSevere Thunderstorm WarningFWDHood, Parker, Somervell66 min
May 26, 9:47 PM CDTSevere Thunderstorm WarningFWDBosque, Hamilton27 min
May 26, 9:52 PM CDTAreal Flood WarningFWDLeon, Robertson6 hr
May 26, 9:58 PM CDTSpecial Weather StatementFWDJack32 min
May 26, 10:16 PM CDTSevere Thunderstorm WarningFWDJohnson, Tarrant59 min
May 26, 10:37 PM CDTSpecial Weather StatementFWDBosque, Johnson53 min
May 26, 10:49 PM CDTSpecial Weather StatementFWDMills56 min
May 26, 10:52 PM CDTSpecial Weather StatementFWDDallas38 min
May 26, 11:06 PM CDTSpecial Weather StatementFWDEllis24 min
May 26, 11:14 PM CDTAreal Flood AdvisoryFWDBosque, Hamilton, Hill, Johnson, Mills4 hr
May 26, 11:24 PM CDTSpecial Weather StatementFWDBosque, Hamilton36 min
May 26, 11:52 PM CDTSpecial Weather StatementFWDHill38 min
May 27, 12:03 AM CDTFlash Flood WarningFWDBosque, Hamilton, Mills3 hr
May 27, 12:31 AM CDTSpecial Weather StatementFWDHamilton29 min
May 27, 1:07 AM CDTSpecial Weather StatementFWDStephens23 min
May 27, 1:42 AM CDTFlash Flood WarningFWDStephens4 hr
May 27, 1:45 AM CDTAreal Flood WarningFWDComanche, Eastland3 hr
May 27, 2:21 AM CDTSpecial Weather StatementFWDEastland54 min
May 27, 3:10 AM CDTSpecial Weather StatementFWDErath50 min
May 27, 3:44 AM CDTAreal Flood WarningFWDLeon, Robertson3 hr
May 27, 3:47 AM CDTSevere Thunderstorm WarningFWDErath, Hood, Somervell58 min
May 27, 4:08 AM CDTSevere Thunderstorm WarningFWDParker, Tarrant67 min
May 27, 4:56 AM CDTRiver Flood WarningFWDDenton45 hr
May 27, 5:04 AM CDTSpecial Weather StatementFWDDallas26 min
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche12 days
May 27, 5:19 AM CDTRiver Flood WarningFWDComanche40 hr
May 27, 5:27 AM CDTRiver Flood WarningFWDWise17 days
May 27, 5:45 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
May 27, 5:51 AM CDTFlash Flood WarningFWDBosque3 hr
May 27, 5:55 AM CDTAreal Flood AdvisoryFWDComanche, Erath3 hr
May 27, 5:57 AM CDTAreal Flood AdvisoryFWDMcLennan3 hr
May 27, 6:34 AM CDTFlash Flood WarningFWDComanche, Eastland, Erath4 hr
May 27, 8:36 AM CDTAreal Flood AdvisoryFWDHood, Johnson, Somervell3 hr
May 27, 8:49 AM CDTRiver Flood WarningFWDBosque18 hr
May 27, 9:17 AM CDTRiver Flood WarningFWDBosque, McLennan17 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDDallas27 days
May 27, 9:29 AM CDTRiver Flood WarningFWDHenderson, Navarro29 hr
May 27, 9:29 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon7 days
May 27, 9:37 AM CDTRiver Flood WarningFWDHamilton24 hr
May 27, 9:37 AM CDTRiver Flood WarningFWDCoryell31 hr
May 27, 10:01 AM CDTRiver Flood WarningFWDLimestone49 hr
May 27, 3:54 PM CDTRiver Flood WarningFWDDallas15 hr
May 27, 4:27 PM CDTRiver Flood WarningFWDErath, Hamilton15 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.